# SDR AALA202409193558

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N879BH
- Make and model: Boeing 787-8
- Aircraft serial: 65999
- Aircraft time: 8,235 hours, 1,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT FOR FAJIJMPSEAT IL IS INOP. REPLACED BATTERY OK FOR SVC.
